# SDR CA150610002

- Difficulty date: June 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 65,618 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Schrader Valve
- Part number: P59228
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 2HRS INTO FLIGHT CREW CONTACTED MOC THROUGH DISPATCH TO DISCUSS MIGRATION OF HYD FLUID FROM RT SIDE TO CENTER.  AFTER DISCUSSION IT WAS DECIDED NOT TO CROSS THE OCEAN & DIVERT BACK FOR MX TO INVESTIGATE FURTHER.  RESOLUTION FOUND SCHRADER VLV ON C HYD SYS LEAKING.  REPLACED THE SCHRADER VLV.  CARRIED OUT FIM 29-11-00-810-830 BLOCK 1, 2, 3 & 5 NO FAULT FOUND.  OPERATE THE LG HANDLE IN UP & OFF POSITION FOR 1 HR NO TRANSFER OF HYD FOUND.
